Combinatorics for Small Ideals on Pkλ

Mathematical Logic Quarterly 43 (4):541-549 (1997)
  Copy   BIBTEX

Abstract

We study the distributivity of the bounded ideal on Pkλ and answer negatively to a question of Johnson in [13]. The size of non-normal ideals with the partition property is also studied

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,323

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-03

Downloads
28 (#573,323)

6 months
6 (#530,399)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Piece selection and cardinal arithmetic.Pierre Matet - 2022 - Mathematical Logic Quarterly 68 (4):416-446.

Add more citations

References found in this work

Distributive ideals and partition relations.C. A. Johnson - 1986 - Journal of Symbolic Logic 51 (3):617-625.
Seminormal λ-generated ideals on P κ λ.C. A. Johnson - 1988 - Journal of Symbolic Logic 53 (1):92-102.

Add more references